JournalsrlmVol. 29, No. 3pp. 413–430

Isoperimetric inequalities for finite perimeter sets under lower Ricci curvature bounds

  • Fabio Cavalletti

    Università degli Studi di Pavia, Italy
  • Andrea Mondino

    University of Warwick, Coventry, UK
Isoperimetric inequalities for finite perimeter sets under lower Ricci curvature bounds cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that the results regarding the Isoperimetric inequality and Cheeger constant formulated in terms of the Minkowski content, obtained by the authors in previous papers [15, 16] in the framework of essentially non-branching metric measure spaces verifying the local curvature dimension condition, also hold in the stronger formulation in terms of the perimeter.

Cite this article

Fabio Cavalletti, Andrea Mondino, Isoperimetric inequalities for finite perimeter sets under lower Ricci curvature bounds. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 3, pp. 413–430

DOI 10.4171/RLM/814